# SDR RYNA2011082000018

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 70,240 hours, 31,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71786
- Condition: Inoperative
- Location: Cabin
- Part time: 70,238 hours, 31,468 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT/LEFT AFT, L1 AND R1 EMERGENCY EXIT THRESHOLD LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-07.  OPERATIONAL CHECKED GOOD.
